# SDR DHL2001365038

- Difficulty date: October 3, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

1)  CARGO SMOKE DETECTOR LIGHT ON MAIN CARGO DOOR SECOND LIGHT LEFT SIDE  STAYS ILLUMINATED WHEN TESTED.2)  COOL A/C WITH EXTERNAL UNIT , TEST SMOKE DETECTOR LIGHTS ALL DETECTORS STAY OUT MM21-60-00.STATUS: CLOSED
